Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2010

Some Properties of Certain Subclass of Meromorphically Multivalent Functions Defined By Linear Operator

F. Ghanim & M. Darus

Journal of Mathematics and Statistics, Volume 6, Issue 1, pp. 34–41 · doi.org/10.3844/jmssp.2010.34.41

7,342 accesses4,421 downloads5 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: By means of the Hadamard product (or convolution), a linear operator was introduced. This operator was motivated by many authors namely Srivastava, Swaminathan, Owa and many others. The operator was indeed needed to create new ideas in the area of geometric function theory. Approach: The linear operator of meromorphic p-valent functions was proposed and defined. The preliminary concept of subordination was introduced to give sharp proofs for certain sufficient conditions of the linear operator aforementioned. Results: Having the operator, subordination theorems established by using standard concept of subordination and reduced to well-known results studied by various authors. The operator was then applied for fractional calculus and obtained new subordination theorem. Conclusion: Therefore, interesting operators could be obtained with some earlier results and standard methods.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ghanim, F. & Darus, M. (2010). Some Properties of Certain Subclass of Meromorphically Multivalent Functions Defined By Linear Operator. Journal of Mathematics and Statistics, 6(1), 34–41. https://doi.org/10.3844/jmssp.2010.34.41

Licence
© Science Publications
Issue
Volume 6, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Some Properties of Certain Subclass of Meromorphically Multivalent Functions Defined By Linear OperatorJournal of Mathematics and Statistics · Volume 6, Issue 1 · pp. 34–41 · © Science PublicationsDownload